Bluelight

Thread: Nausea

Results 1 to 4 of 4
  1. Collapse Details
    Nausea 
    #1
    Hey is there anything I can do to not get nauseous from taking this drug? (Heroin)
    Basically I cant even enjoy the nod because as soon as I take that much I just start puking alot.
    I snort it so maybe shooting it would reduce nausea??
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Don't shoot heroin to avoid nausea... If anything you will get more sick. Use less... Drink Ginger ale.

    Zofran is really good nausea medication if you can get your hands on it

    Really though if it's already this much of a problem you should stop using before you develop physical cravings and a dependency before it leads to a deep addiction.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Feb 2012
    Location
    Border of Indecision
    Posts
    1,068
    ^This^ Really great advice but rarely taken (OP, I totally "get" it). Although I really don't understand the fascination with nodding. Hell, I prefer to enjoy my high not semi-conscious but that's just me. Everyone is different and of course, that's a good thing.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Other Drugs
    Slow_Mobius's Avatar
    Join Date
    Dec 2015
    Location
    USA
    Posts
    1,935
    Anything with ginger is great for nausea, like taco dudes ginger ale suggestion
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •